Many UPs and DOWNs during the day is this NORMAL while I build up to the therapeutic dose?
- 30 Mar 2016 by CG1964
- 30 Mar 2016
- therapeutic, depression, anxiety, panic disorder, sertraline, dosage
Day 36 on sertraline 21 @25mg and 15@50mg. For the last 5 days have been experiencing moments of feeling normal and these UPs have lasted a couple of hours before the wave of anxiety builds.
Is this cycling between UPs and DOWNs normal during this period?
Will the UPS eventually get longer and the DOWNs fewer and farther between?
Will the UPS then be all the time even in the morning when it's the worst time for me?
I'd appreciate any advice or experiences people could share while I struggle with this burden of anxiety and depression. Thank you for your help.
I am not familiar with the medicine you are taking, but I would think that if it is an ssri, it should be working at this point. Ask your doctor. Here is food for thought.
I found a new treatment for anxiety and depression. I started seeing a therapist and we know they are all not the same. He is using EMDR. google it. Instead of eye movements, he has me hold paddles that vibrate. When I first started I thought this sounded like voodoo. By the third session, my depression was so much better. I can't figure out how it works, but it does. My xanax usage has declined just a little. I would urge anyone suffering to look into this. Before therapy, I had meltdowns every other day. Things are just starting to look up and I have a ways to go, but I am going.
Hi, CG! These *ups and downs* are very common in some people starting Zoloft and most other antidepressants, especially the newer SSRI, SNRI, and atypical classes of AD's.
Not to fear though, these side effects are generally transient and will resolve on their own within just a couple weeks. Then all you'll feel is up, or as I call it, normal. :-)
Best wishes and good luck. Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Mar 2014 • 8 answers
Posted 28 Dec 2014 • 2 answers
Posted 20 Aug 2015 • 2 answers
Posted 23 Nov 2016 • 0 answers
Posted 12 Oct 2017 • 2 answers